# SDR 08FDEA04424

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 LEADING EDGE SLAT COVE PANEL, INBD OF OTBD MAIN TRACK IS CRACKED.  REMOVED AND REPLACED COVE PANEL IAW SRM 51-40-02 AND DRAWING, NR 114N4076.
